I am 27 years old, height is 65 inches. Weight 56 kg now. Three months ago weight was 57.5. kg. Sleep 6 to 7 hours. About two years ago, weight was 58.5 kg. Blood pressure usually normal but sometimes low. I have a gas formation problem for about four years. Maximum time no pain but gas and heavy feeling in the abdomen. 11 months ago I did ultrasonography and got that gallbladder stones (3 to 4 stones larger size 0.6 cm). I am taking homeo medicine. Gallstone and constipation. Truly say in a month 12 days I feel good and 18 days I got gas problem but within last seven months sometimes I feel weak (tiredness). Within the last five months, my weight is not increasing and my hands are getting thin. Sometimes, I need to take Ranitidine tablet when much gas. I had a rheumatic fever at age 8 and took allopathic treatment till 20 years of age. Oracink tablet. Please, suggest me. Do I need to do any blood test? I will do an ultrasound after two months. I am taking Iron Vitamin capsule Zilvit according to the suggestion of relative. About four months ago I took Zilvit for 20 days and feel good. Homeo doctor said that he should not give other medicine for weakness.
About 2 to 3 years ago I took Mazpro, Omeprazole tablet sometimes but most of the times it took time to remove the gas problem. Now I am taking homeo medicine for gallstones (eight months running) and took homeo medicine for constipation for four months from the same doctor. The allopathic doctor who did ultrasound suggests that there is no need to hurry to surgery and can wait for about one year.
Welcome to icliniq.com.
Your three main concern is the weakness, gallstone, and gas problem. For weakness following workup can be done:
Investigate with above investigations as you have a weakness for many days. If still no cause for weakness found than EMG (electromyography) done.
For gallstone, if no symptoms mean no abdominal pain present than surgery not needed. Ursodeoxycholic acid tablet 300 mg OD (once daily) can be prescribed for that. Avoid high fatty foods and reduce weight.
For gas problem following measures can be taken:
For more information consult an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist
Query: Hi doctor, I was diagnosed with high SGOT and SGPT levels and started medication (Udiliv) one year back. They levels dropped a month back, and the tests showed normal values. So, I stopped taking the medicines after the doctor's advice. Today when I did a blood test, SGOT and SGPT was 59 and 114. Is... Read Full >>
Answer: Hi, Welcome to icliniq.com. SGOT and SGPT values do not rise immediately after stopping Udiliv (Ursodeoxycholic acid) usually. You need further evaluation like fibroscan, to find out rare causes of liver enzyme elevation. Revert with more information to a medical gastroenterologist online --> ... Read Full
Query: Hello doctor, My wife is 35 years old and is four months pregnant now. She is suffering from severe itching which is not responding to any medication. Her doctor advised to take Udiliv 150 and Cetirizine, but there is no relief. We changed the doctor, and this doc advised to take Udiplus 300, capsu... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have gone through your query and reports (attachment removed to protect patient identity). Yes, it is obstetric cholestasis. During pregnancy, Udiliv (Ursodeoxycholic acid) 300 mg is the best and effective treatment for cholestasis. Your gynecologist has prescribed yo... Read Full
Query: Hello doctor, I am suffering from a gastric problem for the last one year. There is a continuous release of gas from my stomach. The stomach sort of puffs up all the time, gas production is in every 10 to 15 minutes and it goes out through the anus or mouth. After 10 to 15 minutes again I have the ... Read Full >>
Answer: Hello, Welcome to icliniq.com. Gas formation is not always abnormal and need not always be treated. You can take precautions like avoiding foodstuffs which can increase gas production. Other measures are to regularise bowel habits, avoid constipation and have an adequate intake of water daily up... Read Full
Ask your health query to a doctor online?Ask a General Practitioner Now